# SDR AALA201607259020

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 42,523 hours, 15,413 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH FLASHLIGHTS DO NOT FLASH AT FORWARD FLIGHT ATTENDANT JUMP SEAT.  REPLACED THE BATTERIES ON BOTH FLASHLIGHTS DO NOT FLASH AT FORWARD FLIGHT ATTENDANT JUMP SEAT IAW AMM 25-65-00.
